# SDR REXA200600083

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 6,247 hours, 5,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE ON TAXI IN WHEN TRYING TO RETRACT FLAPS.  SYSTEM RESET AND PLACED UNDER 72 HOUR WATCH PER AD 2006-12-21.
